MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ENSEAL X1; Electrosurgical cutting & coagulation & accessories

Ethicon Endo-Surgery, LLC. ENSEAL X1; Electrosurgical cutting & coagulation & accessories
Catalog Number NSLX120L
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the handles were pressed to close and they got stuck without the possibility of being able to open.No patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/23/2026.D4 batch#: unknown.Additional information was requested and the following was obtained: was there any harm to the reported patient or user? no.Was there a significant delay? no.An analysis of the product could not be performed since a physical sample was not received for evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ENSEAL X1
Common Device Name
Electrosurgical cutting & coagulation & accessories
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Jabil (Tajuana)
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50868800
Report Number3005075853-2026-07898
Device Sequence Number13117983
Product Code GEI
UDI-Device Identifier10705036015024
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K163548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNSLX120L
Device Lot NumberA7009X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/12/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown